General Letters in Mathematics

Volume 9 - Issue 1 (1) | PP: 1 - 8 Language : English
DOI : https://doi.org/10.31559/glm2020.9.1.1
445
35

Neighborhoods of certain p-valent analytic functions defined by using generalized differential operators

A. Amourah ,
O. Dalalaa ,
A. Alelaumi
Received Date Revised Date Accepted Date Publication Date
24/5/2020 17/7/2020 24/8/2020 13/10/2020
Abstract
In this paper, by use of the familiar concept of neighborhoods of p-valently analytic functions, the authors show several inclusion relations associated with the (n, )-neighborhood of certain subclasses of analytic functions.


How To Cite This Article
Amourah , A.Dalalaa , O. & Alelaumi , A. (2020). Neighborhoods of certain p-valent analytic functions defined by using generalized differential operators . General Letters in Mathematics, 9 (1), 1-8, 10.31559/glm2020.9.1.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.